# SDR 2002UALA00222

- Difficulty date: February 5, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,830 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STATION 1420, ABOVE STRINGER 25L, FRAME DENTED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. FRAME DOUBLER REPAIR ACCOMPLISHED.
